# SDR DALA13070983233

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CORROSION ON FLOOR SUPPORT FRAME 18+4" -Y254.  REPLACED FLOOR SUPPORT BETWEEN FRAMES 12  TO  FR 24 IAW SRM  51-72-11, DWG D53112819, D53112820, D53110984 , D53110900 AND ER/A 520675-14  REV ORIGINAL, REV 0 .
